Man’s p3nis amputated after taking Viagra while two others ended up with banana shaped joysticks

A man had his penis amputated after taking Viagra, reports Sun.

It was one of 279 reported “side-effects” of the blue sex pill in the past two years.

Dozens of men suffered “priapism” — painful and persistent erections — while Peyronie’s disease left at least two more with a banana-shaped todger.

The Medicines and Healthcare products Regulatory Agency (MHRA) recorded 28 deaths linked to Viagra or its generic version, sildenafil.

Ten men thought it may have triggered heart problems while two said it led to a blocked nose.

A further ten said they suffered blurred vision.

Around 3.5 million prescriptions for the drug are handed out annually, while many more men buy it over the counter for about £4.

It is also given to patients with blood pressure problems.

An MHRA spokesman said: “Viagra is considered an effective treatment for of erectile dysfunction and to improve exercise capacity in serious life-limiting lung conditions called pulmonary arterial hypertension.”

Viagra maker Pfizer said those were the people who reported the most side-effects.

A spokesman added: “The safety profile of Viagra is based on over 9,570 patients in 74 double blind placebo-controlled clinical studies as well as post-marketing surveillance that has been gathered and reviewed regularly for over 10 years since product launch.”

(The Sun)

 

The Author

Chinenye Nwabueze

Nwabueze is a communication researcher with several years of lecturing experience in Nigerian universities.

Leave a Reply

Your email address will not be published. Required fields are marked *